| Catalog Number |
1012580-26 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Nausea (1970); Pain (1994); Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
| Date of Event |
10/03/2023
Type of Reportable Event
Death
Event or Problem Description
It was reported that the patient presented with a free perforation with extravasation in the left anterior descending artery.A 2.8x26mm graftmaster covered stent was deployed at 16 atmospheres and was noted to seal the perforation.Patient was transferred to intensive care unit; however, upon arrival to the unit the patient began to experience back pain, vomiting and died.There was no adverse patient sequela reported during the procedure and no clinically significant delay.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.B2: date has been estimated.Na.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.The reported patient effects of thrombosis, death and pain are listed in the graftmaster rx coronary stent graft system, instructions for use, as known patient effects that may be associated with use of a coronary stent in native coronary arteries.There is no indication of a product quality issue with respect to manufacture, design or labeling.H6: device code 2422 was removed and 4641, 4440 were added.
Event or Problem Description
Subsequently, after the initial was filed it was noted that the occlusion was due to thrombus and angioplasty was performed; however, the patient died.No additional information was provided.